# SDR CA970311007

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A700AAP
- Condition: Defective
- Location: Gen Rcc
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) GENERATOR WOULD NOT COME ON LINE. REVERSE CURRENT RELAY CHANGED.
